DBLP BibTeX Record 'journals/dm/BoussairiILT04'

@article{DBLP:journals/dm/BoussairiILT04,
  author    = {Abderrahim Boussa\"{\i}ri and
               Pierre Ille and
               G{\'e}rard Lopez and
               St{\'e}phan Thomass{\'e}},
  title     = {The {\it C}$_{\mbox{3}}$-structure of the tournaments},
  journal   = {Discrete Mathematics},
  volume    = {277},
  number    = {1-3},
  year      = {2004},
  pages     = {29-43},
  ee        = {http://dx.doi.org/10.1016/S0012-365X(03)00244-9},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}